# SDR WX0A2015062272683

- Difficulty date: June 22, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49423
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 9957906503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT AFT SIDE AT STATION 1210, LONGERON 26R, NUTPLATE HOLES CORRODED.  REPAIRED CUT OUT AREA IAW SRM 53-01 FIG 2.  WORK ACCOMPLISHED ON WO 1011856-1600-0223 M301 ITEM 399.
